# SDR REXA2018020300094

- Difficulty date: February 3, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 24,940 hours, 16,349 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MASTER WARNING WHEN RAISING GEAR.  SUBSTANTIAL MECHANICAL NOISE FROM NLG WW. QRH ACTIONED AIR RETURN.  R & R THE RT NLG WIRING HARNESS IAW AMM 32-61-05. OPS CHECKED GOOD.
